# SDR DALA2018050202994

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LOWER SILL UPPER SURFACE, HAT CHANNEL HAS CORROSION ON UPPER AND LOWER SURFACE AROUND FASTENER HOLES, STA 1667, MARKED. REMOVED AND REPLACED CORRODED HAT CHANNEL AT STA 1667 RBL 70 IAW SRM 51-40-02 PARA 4 & 7, DWG 146N8722 REV B. ORIG "T" .050", LOSS OF .009" FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15 DETAIL VIII.
